RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 44, Issue 1  


Surfaces defined by hyperbolic equations
V. I. Arnol'd
3
Lax representation for certain integrable Euler equations on six-dimensional Lie algebras
E. V. Vlasov
19
Kolmogorov–Stout law of the iterated logarithm
V. G. Vovk
27
Lifshits asymptotics for one-dimensional stochastic operators
L. N. Grenkova, S. A. Molchanov
38
Growth of varieties of Lie algebras
A. N. Grishkov
51
Representation of numbers by a binary cubic form
V. A. Dem'yanenko
55
Approximation in $L_p$ by means of piecewise-constant functions
V. I. Ivanov
64
Theorem on bases-formation by near systems and its applications
Yu. A. Kaz'min
80
A property of convex sets and its application
M. D. Kovalev
89
Solution branching and polynomial integrals in an invertible system on a torus
V. V. Kozlov
100
Focal points of Stiefel manifolds
I. R. Miklashevskii, P. V. Semenov
105
Convergence of difference schemes for solving nonlinear parabolic equations
S. I. Piskarev
112
Structure of level surfaces of a Morse form
Le Tu Quoc Thang
124
Conservation laws and nonlocal symmetries
N. G. Khor'kova
134

Brief Communications
Affine classification of tube quadrics having one minus in the Levi form
A. V. Isaev, M. A. Mishchenko
145
Conditions of stability in the sense of Poisson of a geodesic flow on a torus
N. S. Nadirashvili
147
Quantization rule for the nonlinear Schrödinger equation in an exterior field
A. V. Pereskokov
149
Asymptotics of reaction-diffusion equations
V. G. Danilov, V. P. Maslov
152
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019